# SDR GTIA2023031437040

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 27,309 hours, 12,415 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 321431
- Part serial: 815527
- Condition: Fault Message
- Location: 12wl
- Part time: 4,486 hours, 1,997 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASKCARD 335100-03-1 "CHECK BATTERY CAPACITY" EPSU BATTERY FWD L (10WL) + EMER R (12WL) FAULTED.-R+R THE BATTERY OF THE EPSU IAW AMM 33-51-38. PERFORMED BITE CHK IAW AMM 33-51-00. BITE CHK GOOD AT THIS TIME. PERFORMED CIDS POWER-UP TEST IAW AMM 23-73-00. CIDS 1 POWER-UP TEST GOOD AT THIS TIME.
